Bulletin (New Series) of the American Mathematical Society

A nonlinear extension of the Borel density theorem: Applications to invariance of geometric structures and to smooth orbit equivalence

Alessandra Iozzi

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc. (N.S.), Volume 23, Number 1 (1990), 115-120.

Dates
First available in Project Euclid: 4 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183555723

Mathematical Reviews number (MathSciNet)
MR1021792

Zentralblatt MATH identifier
0736.22003

Subjects
Primary: 22DXX 22E40: Discrete subgroups of Lie groups [See also 20Hxx, 32Nxx] 28DXX 53C35: Symmetric spaces [See also 32M15, 57T15] 57R30: Foliations; geometric theory 57S20: Noncompact Lie groups of transformations

Citation

Iozzi, Alessandra. A nonlinear extension of the Borel density theorem: Applications to invariance of geometric structures and to smooth orbit equivalence. Bull. Amer. Math. Soc. (N.S.) 23 (1990), no. 1, 115--120. https://projecteuclid.org/euclid.bams/1183555723


Export citation

References

  • [Be] D. Benardete, Topological equivalence of flows on homogeneous spaces and divergence of one-parameter subgroups of Lie groups, Trans. Amer. Math. Soc. 306(1988), 499-528.
  • [Bo] A. Borel, Density properties for certain subgroups of semisimple Lie groups without compact factors, Ann. of Math. 72 (1960), 179-188.
  • [Ch] C. Chevalley, Théorie des groupes de Lie, II: groupes algébréques, Hermann, Paris, 1951.
  • [M] C. C. Moore, Ergodicity of flows on homogeneous spaces, Amer. J. Math. 88(1966), 154-178.
  • [PZ] P. Pansu and R. J. Zimmer, Rigidity of locally homogenous metrics of negative curvature on the leaves of a foliation, Israel J. Math. 68 (1989), 56-62.
  • [Wa] N. R. Wallach, Asymptotic expansions of generalized matrix entries of representations of real reductive groups, Lecture Notes in Math., vol. 1024, Springer-Verlag, New York, 1983, 287-369.
  • [Wi 1 ] D. Witte, Rigidity of some translations on homogeneous spaces, Bull. Amer. Math. Soc. 12, 117-119.
  • [Wi 2] D. Witte, Topological equivalence of foliations of homogeneous spaces, Trans. Amer. Math. Soc. 317 (1990), 143-166.
  • [Z 1] R. J. Zimmer, Ergodic theory and semisimple groups, Birkhäuser, Boston, 1984.
  • [Z 2] R. J. Zimmer, Lattice in semisimple groups and invariant geometric structures on compact manifolds, in Discrete groups in geometry and analysis, (R. Howe, editor), Birkhäuser, Boston, 1987.
  • [Z 3] R. J. Zimmer, On the automorphism groups of a compact Lorentz manifold and other geometric manifolds, Invent. Math. 83 (1986), 411-424.
  • [Z 4] R. J. Zimmer, Orbit equivalence and rigidity of ergodic actions of Lie groups, Ergodic Theory Dynamical Systems 1 (1986), 237-253.